Alert archive / Minnesota / Flash Flood Warnings in 2006
Flash Flood Warning 1, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Aug 24, 2006, 10:46 PM CDT for Mower County, Minnesota. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2006, 10:46 PM CDT (03:46 UTC)
- Expired
- Aug 25, 2006, 1:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Mower County, MN
The radar
The La Crosse radar (KARX), 127 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 11:22 PM CDT | FLASH FLOOD | Austin, MN | 2.38 INCHES OF RAIN IN AUSTIN. MANY STREETS FLOODED AND WATER ACROSS PARTS OF INTERSTATE 90. ROADS BETWEEN AUSTIN AND BLOOMING PRAIRIE CLOSED EARLIER. REPORTS VIA KIMT AND KAAL TELEVISION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.8 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 228 J/kg
- Mixed-layer CIN
- -313 J/kg
- Mixed-layer LCL
- 1898 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KARX 250347
FFWARX
MNC099-250645-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1046 PM CDT THU AUG 24 2006
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MOWER COUNTY IN SOUTHEAST MINNESOTA
* UNTIL 145 AM CDT
* AT 1046 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN ACROSS MUCH OF THE WARNED
AREA. ESTIMATES FROM RADAR INDICATED THAT NEARLY 3 INCHES OF RAIN
HAS FALLEN DURING THE PAST 2 HOURS OVER THE WARNED AREA.
* SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ADAMS...AUSTIN...
BROWNSDALE...GRAND MEADOW...LE ROY...ROSE CREEK AND I 90 EXIT 193.
LOCAL LAW ENFORCEMENT REPORTS PROBLEMS WITH STALLED CARS IN DEEP
WATER ON INTERSTATE 90 AT 1050 PM.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO FORGE
FLOODED ROADWAYS BY FOOT OR AUTOMOBILE. REMEMBER...TURN AROUND DONT
DROWN.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROAD. TWO FEET OF RUSHING WATER
CAN CARRY AWAY MOST VEHICLES INCLUDING SPORT UTILITY VEHICLES AND
PICKUPS. REMEMBER...TURN AROUND DONT DROWN.
LAT...LON 4364 9303 4384 9303 4384 9271 4382 9269
4383 9245 4381 9245 4379 9247 4352 9246
4352 9304 4363 9304
$$
BAUMGARDT4 follow-up statements
000
WGUS73 KARX 250409
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1105 PM CDT THU AUG 24 2006
MNC099-250645-
MOWER MN-
1105 PM CDT THU AUG 24 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR MOWER
COUNTY...
AT 1103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH TORRENTIAL RAINFALL...RESULTING IN
DANGEROUS FLASH FLOODING ACROSS THE WARNED AREA. LOCATIONS WITH THE
GREATEST RISK OF FLASH FLOODING INCLUDE AUSTIN...ROSE CREEK...GRAND
MEADOW...BROWNSDALE AND ADAMS.
MOWER COUNTY LAW ENFORCEMENT HAS REPORTED WATER PROBLEMS ON
INTERSTATE 90. ANYONE DRIVING ON THE INTERSTATE THROUGH MOWER COUNTY
SHOULD BE AWARE THAT LOW AREAS COULD HAVE DEEPER PONDING WATER.
EMERGENCY WORKERS WILL LIKELY BE OUT ON THE INTERSTATE AS WELL.
ALSO...OVER 2 INCHES OF RAIN HAS FALLEN IN THE PAST 2 HOURS AT THE
AUSTIN AIRPORT.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROAD. TWO FEET OF RUSHING WATER
CAN CARRY AWAY MOST VEHICLES INCLUDING SPORT UTILITY VEHICLES AND
PICKUPS. REMEMBER...TURN AROUND DONT DROWN.
LAT...LON 4364 9303 4384 9303 4384 9271 4382 9269
4383 9245 4381 9245 4379 9247 4352 9246
4352 9304 4363 9304
$$
BAUMGARDT000
WGUS73 KARX 250520
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1220 AM CDT FRI AUG 25 2006
MNC099-250645-
MOWER MN-
1220 AM CDT FRI AUG 25 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR MOWER
COUNTY...
AT 1206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT SOME BREAK IN THE HEAVY RAIN ACTIVITY WAS FOUND OVER MOWER
COUNTY. THE LINE OF HEAVY RAIN PRODUCING STORMS...THAT HAD BEEN
PARKED OVER MOWER COUNTY FOR ABOUT 2 HOURS...HAD SHIFTED SOUTH INTO
IOWA. HOWEVER SCATTERED HEAVY RAIN PRODUCING STORMS WERE STILL IN
THE AREA AND MORE RAIN WILL FALL OVERNIGHT.
MEDIA AND LAW ENFORCEMENT REPORT THAT FLOODING CONDITIONS HAVE BEGUN
TO IMPROVE SLIGHTLY WITH THE BREAK IN RAIN. HOWEVER...CAUTION
SHOULD STILL BE EXERCISED TONIGHT IF OUTDOORS.
THE FOLLOWING CREEKS AND STREAMS WILL ALSO BE AT...OR SLIGHTLY OVER
BANKFULL...WOLF CREEK...ROSE CREEK...DOBBINS CREEKS...MURPHY
CREEK...WOODBURY CREEK...DEER CREEK...AND POSSIBLY TURTLE CREEK.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
LAT...LON 4364 9303 4384 9303 4384 9271 4382 9269
4383 9245 4381 9245 4379 9247 4352 9246
4352 9304 4363 9304
$$
BAUMGARDT000
WGUS73 KARX 250628
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
128 AM CDT FRI AUG 25 2006
MNC099-250645-
MOWER MN-
128 AM CDT FRI AUG 25 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR MOWER
COUNTY...
AT 122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ANOTHER ROUND OF THUNDERSTORMS WITH TORRENTIAL RAINFALL MOVING
ACROSS THE WARNED AREA. LOCATIONS WITH THE GREATEST RISK OF FLASH
FLOODING INCLUDE AUSTIN...ROSE CREEK...GRAND MEADOW...BROWNSDALE AND
ADAMS.
THE FOLLOWING CREEKS AND STREAMS WILL ALSO BE AT...OR SLIGHTLY OVER
BANKFULL...WOLF CREEK...ROSE CREEK...DOBBINS CREEKS...MURPHY
CREEK...WOODBURY CREEK...DEER CREEK...AND POSSIBLY TURTLE CREEK.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROAD. TWO FEET OF RUSHING
WATER CAN CARRY AWAY MOST VEHICLES INCLUDING SPORT UTILITY VEHICLES
AND PICKUPS. REMEMBER...TURN AROUND DONT DROWN.
LAT...LON 4364 9303 4384 9303 4384 9271 4382 9269
4383 9245 4381 9245 4379 9247 4352 9246
4352 9304 4363 9304
$$
THOMPSON000
WGUS73 KARX 250647
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
147 AM CDT FRI AUG 25 2006
MNC099-250657-
MOWER MN-
147 AM CDT FRI AUG 25 2006
...THE FLASH FLOOD WARNING FOR MOWER COUNTY EXPIRED AT 145 AM CDT...
THE THREAT FOR FLASH FLOODING HAS DIMINSHED ACROSS THE WARNED AREA.
THEREFORE...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE..
LAT...LON 4364 9303 4384 9303 4384 9271 4382 9269
4383 9245 4381 9245 4379 9247 4352 9246
4352 9304 4363 9304
$$
THOMPSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 9:25 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Aug 24, 9:25 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
925 PM CDT THU AUG 24 2006
.UPDATE...SURFACE FRONT EXTENDS FROM NEAR KMSN TO KAEL AS OF 02Z.
ONGOING CONVECTION STRONGEST OVER SOUTHEAST MN...WHERE SEVERE
WEATHER AND HEAVY RAIN HAVE HIT THE HARDEST. OF SPECIAL
NOTE...SURFACE DEW POINTS FEEDING THE CONVECTION HAVE ACTUALLY
DECREASED INTO THE LOWER TO MID 60S THIS EVENING. THIS APPEARS TO BE
HAMPERING POTENTIAL FOR ADDITIONAL GROWTH IN CONVECTION...AS IT
SINKS SLOWLY SOUTHWARD ACROSS THE FORECAST AREA.
LATEST RUC AND NAM/WRF SUGGEST FRONT WILL LIFT NORTHWARD DURING
THE NIGHT...AS SURFACE AND UPPER LEVEL WAVE LIFTS ACROSS THE UPPER
MISSISSIPPI VALLEY. IN ADDITION...RUC 850MB MOISTURE TRANSPORT
WILL INCREASE DURING THE NIGHT...IMPINGING ON THE FRONT AND THUS
PROMOTING ADDITIONAL CONVECTION AND POTENTIAL FOR HEAVY RAIN.
PLAN TO HOLD ONTO FLASH FLOOD WATCH AREAL EXTENT AS IS...BASED ON
CURRENT RADAR TRENDS AND MODEL QPF. OTHERWISE...FORECAST DATA BASE
APPEARS TO BE IN GENERALLY GOOD SHAPE. FLASH FLOOD WATCH STATEMENT
WILL BE REFRESHED BEFORE 03Z THIS EVENING. PLEASE REFERENCE LATEST
HAZARDOUS WEATHER OUTLOOK...WHICH WAS UPDATED AT 0130Z.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR WIZ017-WIZ029-WIZ032-
WIZ033-WIZ034-WIZ041-WIZ042-WIZ043-WIZ044.
MN...FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR MNZ079-MNZ087-MNZ088.
IA...NONE.
&&
THOMPSONHazardous weather outlook, Aug 24, 8:30 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 830 PM CDT THU AUG 24 2006 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-251100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 830 PM CDT THU AUG 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA. THE MODERATE RISK OF SEVERE STORMS IS FOR LOCATIONS GENERALLY WEST OF A LINE FROM EAU CLAIRE TO TOMAH TO BOSCOBEL TO OSAGE IOWA. A NEARLY STATIONARY FRONTAL BOUNDARY WAS LOCATED ACROSS FAR SOUTHERN WISCONSIN TO FAR SOUTHERN MINNESOTA. INSTABILITY AND THE FLOW OF MOISTURE INTO AND OVER THE FRONTAL BOUNDARY WILL CONTINUE SUPPORTING THE POTENTIAL FOR SEVERE THUNDERSTORMS AND HEAVY RAIN. LARGE HAIL AND DAMAGING WINDS WILL BE THE SEVERE THREATS ACROSS THE ENTIRE AREA THIS EVENING. THE THREAT OF AN ISOLATED TORNADO ALSO EXISTS...BUT APPEARS TO BE FOCUSED MAINLY WEST OF HIGHWAY 63 IN SOUTHEAST MINNESOTA AND PORTIONS OF NORTHEAST IOWA. WITH A VERY MOIST AND UNSTABLE AIRMASS BEING LIFTED NORTH OVER THE FRONT...THERE IS ALSO THE THREAT OF LOCALLY HEAVY RAINS AND A POTENTIAL FOR FLASH FLOODING TONIGHT. THIS THREAT APPEARS TO BE MAINLY ALONG AND NORTH OF INTERSTATE 90. STAY TUNED FOR LATER OUTLOOKS WHICH WILL CONTINUE TO BE REFINED AS NECESSARY WHERE THE FRONT IS EXPECTED TO BE...THE TIMING AND THE THREAT AREAS FOR THIS SEVERE WEATHER EPISODE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CHANCES OF SHOWERS AND THUNDERSTORMS CONTINUE FOR FRIDAY AND FRIDAY NIGHT. INSTABILITY AND WINDS ALOFT WILL BE LESS FAVORABLE...THUS ANY THUNDERSTORMS DURING THIS TIME PERIOD ARE NOT EXPECTED TO BE SEVERE. QUIET HIGH PRESSURE IS EXPECTED TO SETTLE ACROSS THE UPPER MIDWEST FOR SUNDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS WILL NEED TO REMAIN ACTIVATED THROUGH THE EVENING ACROSS SOUTHEAST MINNESOTA...AND PERHAPS INTO THE OVERNIGHT HOURS. SPOTTER GROUPS IN CENTRAL AND SOUTHWEST WISCONSIN...AS WELL AS PORTIONS OF NORTHEAST IOWA...WILL PROBABLY NEED TO REMAIN ACTIVATED OR EITHER BE READY FOR ACTIVATION THROUGH THE NIGHT. DUE TO THE HEAVY RAIN THREAT...ANY RAINFALL REPORTS WOULD BE GREATLY APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. THOMPSON
In the hours before
Local storm report, Aug 24, 9:04 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
904 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM FLASH FLOOD WEST CONCORD 44.15N 92.90W
08/24/2006 DODGE MN LAW ENFORCEMENT
WATER OVER THE ROADS AND SOME ROADS CLOSED ACROSS PARTS
OF THE COUNTY NEAR THE TOWNS OF WEST
CONCORD...MANTORVILLE...KASSON AND HAYFIELD.
&&
04Local storm report, Aug 24, 9:11 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
911 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM HAIL 4 S LANESBORO 43.66N 91.97W
08/24/2006 E0.88 INCH FILLMORE MN AMATEUR RADIO
40 MPH WIND GUST.
&&
04Local storm report, Aug 24, 9:14 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
914 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM HAIL 1 E WHALAN 43.73N 91.91W
08/24/2006 E0.75 INCH FILLMORE MN TRAINED SPOTTER
&&
04Local storm report, Aug 24, 9:25 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
925 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM TSTM WND DMG WASHINGTON 43.76N 92.35W
08/24/2006 FILLMORE MN LAW ENFORCEMENT
TREES DOWN.
0908 PM TSTM WND DMG RACINE 43.78N 92.48W
08/24/2006 MOWER MN LAW ENFORCEMENT
TREES DOWN.
0910 PM TSTM WND DMG AUSTIN 43.67N 92.97W
08/24/2006 MOWER MN LAW ENFORCEMENT
TREES DOWN ON THE NORTHWEST AND SOUTHWEST SIDE OF THE
CITY.
&&
04Local storm report, Aug 24, 9:54 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
954 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM TSTM WND GST 1 N MONDOVI 44.58N 91.67W
08/24/2006 E60.00 MPH BUFFALO WI FIRE DEPT/RESCUE
GOLFBALL SIZED HAIL ALSO OCCURRING.
0528 PM HAIL ELEVA 44.58N 91.47W
08/24/2006 E0.88 INCH TREMPEALEAU WI LAW ENFORCEMENT
0541 PM HAIL STRUM 44.55N 91.39W
08/24/2006 E1.00 INCH TREMPEALEAU WI PUBLIC
HAIL SIZE RANGED FROM NICKEL TO QUARTER.
0600 PM HAIL MAXVILLE 44.56N 92.00W
08/24/2006 E0.75 INCH BUFFALO WI FIRE DEPT/RESCUE
0620 PM HAIL 5 NW ALMA CENTER 44.49N 90.98W
08/24/2006 E0.75 INCH JACKSON WI LAW ENFORCEMENT
0620 PM HAIL 5 NW ALMA 44.38N 91.99W
08/24/2006 E0.88 INCH BUFFALO WI LAW ENFORCEMENT
0622 PM HAIL MODENA 44.45N 91.80W
08/24/2006 E0.88 INCH BUFFALO WI LAW ENFORCEMENT
0624 PM HAIL 4 S MODENA 44.39N 91.80W
08/24/2006 E0.75 INCH BUFFALO WI LAW ENFORCEMENT
0624 PM TSTM WND GST 2 S MODENA 44.42N 91.80W
08/24/2006 E60.00 MPH BUFFALO WI FIRE DEPT/RESCUE
0656 PM HAIL ELK CREEK 44.43N 91.40W
08/24/2006 E1.00 INCH TREMPEALEAU WI PUBLIC
0657 PM HAIL INDEPENDENCE 44.36N 91.42W
08/24/2006 E1.75 INCH TREMPEALEAU WI PUBLIC
0708 PM HAIL INDEPENDENCE 44.36N 91.42W
08/24/2006 E1.50 INCH TREMPEALEAU WI AMATEUR RADIO
0712 PM TSTM WND GST 3 W WHITEHALL 44.37N 91.37W
08/24/2006 E80.00 MPH TREMPEALEAU WI LAW ENFORCEMENT
70-80 MPH WINDS BETWEEN WHITEHALL AND INDEPENDENCE.
0725 PM TSTM WND GST NELSON 44.42N 92.00W
08/24/2006 E60.00 MPH BUFFALO WI FIRE DEPT/RESCUE
0725 PM HAIL 4 SW ORONOCO 44.12N 92.60W
08/24/2006 E1.00 INCH OLMSTED MN TRAINED SPOTTER
0726 PM HAIL 2 NW ORONOCO 44.18N 92.57W
08/24/2006 E1.75 INCH OLMSTED MN TRAINED SPOTTER
0730 PM TSTM WND DMG 1 S ORONOCO 44.15N 92.54W
08/24/2006 OLMSTED MN LAW ENFORCEMENT
TREE DOWN AT HIGHWAY 52 AND COUNTY 12 BLOCKING A LANE OF
TRAFFIC ON HIGHWAY 52.
0731 PM HAIL ORONOCO 44.16N 92.54W
08/24/2006 E0.75 INCH OLMSTED MN TRAINED SPOTTER
0732 PM HAIL TAYLOR 44.32N 91.12W
08/24/2006 E1.75 INCH JACKSON WI TRAINED SPOTTER
0733 PM HAIL ORONOCO 44.16N 92.54W
08/24/2006 E1.00 INCH OLMSTED MN TRAINED SPOTTER
0735 PM TSTM WND DMG ORONOCO 44.16N 92.54W
08/24/2006 OLMSTED MN TRAINED SPOTTER
SMALL TREES DOWN IN THE CITY.
0738 PM HAIL 5 SE ORONOCO 44.11N 92.47W
08/24/2006 E0.75 INCH OLMSTED MN AMATEUR RADIO
0740 PM HAIL ROCHESTER 44.01N 92.48W
08/24/2006 E1.00 INCH OLMSTED MN TRAINED SPOTTER
OCCURRED ON THE NORTHWEST SIDE OF THE CITY.
0740 PM HAIL 3 S MAZEPPA 44.23N 92.54W
08/24/2006 E1.00 INCH WABASHA MN LAW ENFORCEMENT
0745 PM TSTM WND DMG DOUGLAS 44.12N 92.57W
08/24/2006 OLMSTED MN TRAINED SPOTTER
TREES DOWN.
0747 PM HAIL 2 NW BLACK RIVER FALLS 44.32N 90.88W
08/24/2006 E1.00 INCH JACKSON WI AMATEUR RADIO
0751 PM HAIL 7 NE ROCHESTER 44.09N 92.38W
08/24/2006 E1.75 INCH OLMSTED MN FIRE DEPT/RESCUE
0755 PM HAIL 2 SW BLACK RIVER FALLS 44.28N 90.88W
08/24/2006 E1.75 INCH JACKSON WI AMATEUR RADIO
0755 PM HAIL BLACK RIVER FALLS 44.30N 90.85W
08/24/2006 E1.00 INCH JACKSON WI AMATEUR RADIO
0804 PM HAIL 4 SW BLACK RIVER FALLS 44.26N 90.90W
08/24/2006 E0.88 INCH JACKSON WI AMATEUR RADIO
0809 PM TSTM WND GST BYRON 44.03N 92.65W
08/24/2006 E60.00 MPH OLMSTED MN STORM CHASER
0810 PM HAIL BYRON 44.03N 92.65W
08/24/2006 E0.75 INCH OLMSTED MN TRAINED SPOTTER
GUSTS TO 50 MPH.
0824 PM TSTM WND GST ROCHESTER 44.01N 92.48W
08/24/2006 M60.00 MPH OLMSTED MN ASOS
0826 PM TSTM WND GST ROCK DELL 43.91N 92.65W
08/24/2006 M60.00 MPH OLMSTED MN TRAINED SPOTTER
0827 PM TSTM WND GST ROCHESTER 44.01N 92.48W
08/24/2006 M66.00 MPH OLMSTED MN ASOS
0829 PM TSTM WND DMG 2 NE ROCHESTER 44.03N 92.45W
08/24/2006 OLMSTED MN CO-OP OBSERVER
8 INCH DIAMETER MAPLE TREE SNAPPED 7 FEET ABOVE GROUND.
0829 PM TSTM WND GST ROCHESTER 44.01N 92.48W
08/24/2006 M74.00 MPH OLMSTED MN ASOS
0829 PM TSTM WND GST ROCHESTER 44.01N 92.48W
08/24/2006 E62.00 MPH OLMSTED MN TRAINED SPOTTER
OCCURRED IN THE NORTHEAST PART OF THE CITY.
0834 PM TSTM WND DMG WASHINGTON 43.76N 92.35W
08/24/2006 FILLMORE MN LAW ENFORCEMENT
TREES DOWN.
0859 PM FLASH FLOOD WEST CONCORD 44.15N 92.90W
08/24/2006 DODGE MN LAW ENFORCEMENT
WATER OVER THE ROADS AND SOME ROADS CLOSED ACROSS PARTS
OF THE COUNTY NEAR THE TOWNS OF WEST
CONCORD...MANTORVILLE...KASSON AND HAYFIELD.
0908 PM TSTM WND DMG RACINE 43.78N 92.48W
08/24/2006 MOWER MN LAW ENFORCEMENT
TREES DOWN.
0910 PM TSTM WND DMG AUSTIN 43.67N 92.97W
08/24/2006 MOWER MN LAW ENFORCEMENT
TREES DOWN ON THE NORTHWEST AND SOUTHWEST SIDE OF THE
CITY.
0911 PM HAIL 4 S LANESBORO 43.66N 91.97W
08/24/2006 E0.88 INCH FILLMORE MN AMATEUR RADIO
40 MPH WIND GUST.
0913 PM HAIL 1 E WHALAN 43.73N 91.91W
08/24/2006 E0.75 INCH FILLMORE MN TRAINED SPOTTER
&&
04Local storm report, Aug 24, 9:57 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
957 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM HAIL 3 SW RENO 43.57N 91.32W
08/24/2006 E0.75 INCH HOUSTON MN TRAINED SPOTTER
&&
04The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 7:15 PM CDT | Tornado Warning | ARX | Dodge, Olmsted | 45 min |
| Aug 24, 7:40 PM CDT | Severe Thunderstorm Warning | ARX | Wabasha, Winona | 65 min |
| Aug 24, 8:00 PM CDT | Severe Thunderstorm Warning | ARX | Olmsted | 30 min |
| Aug 24, 8:13 PM CDT | Severe Thunderstorm Warning | ARX | Dodge, Fillmore, Mower, Olmsted | 62 min |
| Aug 24, 9:12 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Houston | 63 min |
| Aug 24, 11:24 PM CDT | Flash Flood Warning | ARX | Dodge, Olmsted | 3 hr |
Nearby
Flash Flood Warnings in Minnesota, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.